# SDR 7C7A2025021500007

- Difficulty date: February 11, 2025
- Submitted: February 15, 2025
- Operation: Air carrier
- Aircraft: N627NP
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 82,227 hours, 27,734 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 21007
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A3 CHECK THE L4 DOOR OVERHEAD EMERGENCY LIGHT SWITCH DID WAS FOUND NOT TO WORK PER BOEING TASK CARD B757-LUMP-33-001-00-0.  CORRECTIVE ACTION: REMOVED AND REPLACED EMERGENCY LIGHTS TEST SWITCH AT L4 DOOR PER B757 AMM 25-21-06-004-103, AMM 25-21-06-404-086.  OPS CHECK GOOD PER B757 AMM 33-51-00-715-003.
